RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 4, Pages 91–93 (Mi faa333)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief communications

When a Sum of Idempotents or Projections is a Multiple of the Identity

V. I. Rabanovich, Yu. S. Samoilenko

Institute of Mathematics, Ukrainian National Academy of Sciences

DOI: https://doi.org/10.4213/faa333

Full text: PDF file (84 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:4, 311–313

Bibliographic databases:

UDC: 517.98
Received: 09.04.1999

Citation: V. I. Rabanovich, Yu. S. Samoilenko, “When a Sum of Idempotents or Projections is a Multiple of the Identity”, Funktsional. Anal. i Prilozhen., 34:4 (2000), 91–93; Funct. Anal. Appl., 34:4 (2000), 311–313

Citation in format AMSBIB
\Bibitem{RabSam00}
\by V.~I.~Rabanovich, Yu.~S.~Samoilenko
\paper When a Sum of Idempotents or Projections is a Multiple of the Identity
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 4
\pages 91--93
\mathnet{http://mi.mathnet.ru/faa333}
\crossref{https://doi.org/10.4213/faa333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819651}
\zmath{https://zbmath.org/?q=an:0990.47056}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 4
\pages 311--313
\crossref{https://doi.org/10.1023/A:1004173827361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166603100012}


Linking options:
  • http://mi.mathnet.ru/eng/faa333
  • https://doi.org/10.4213/faa333
  • http://mi.mathnet.ru/eng/faa/v34/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kruglyak, V. I. Rabanovich, Yu. S. Samoilenko, “On Sums of Projections”, Funct. Anal. Appl., 36:3 (2006), 182–195  mathnet  crossref  crossref  mathscinet  zmath
    2. Kruglyak, S, “Decomposition of a scalar matrix into a sum of orthogonal projections”, Linear Algebra and Its Applications, 370 (2003), 217  crossref  mathscinet  zmath  isi  scopus
    3. A. S. Mellit, V. I. Rabanovich, Yu. S. Samoilenko, “When Is a Sum of Partial Reflections Equal to a Scalar Operator?”, Funct. Anal. Appl., 38:2 (2004), 157–160  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Samoilenko, YS, “When is a sum of projections equal to a scalar operator?”, Journal of Nonlinear Mathematical Physics, 11 (2004), 92  crossref  mathscinet  adsnasa  isi  scopus
    5. Davidson, KR, “Linear spans of unitary and similarity orbits of a Hilbert space operator”, Journal of Operator Theory, 52:1 (2004), 113  mathscinet  zmath  isi
    6. S. A. Kruglyak, A. V. Roiter, “Locally Scalar Graph Representations in the Category of Hilbert Spaces”, Funct. Anal. Appl., 39:2 (2005), 91–105  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. M. A. Vlasenko, A. S. Mellit, Yu. S. Samoilenko, “Algebras Generated by Linearly Dependent Elements with Prescribed Spectra”, Funct. Anal. Appl., 39:3 (2005), 175–186  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Tian, YG, “Rank equalities for idempotent matrices with applications”, Journal of Computational and Applied Mathematics, 191:1 (2006), 77  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Shulman, T, “On universal C*-algebras generated by n projections with scalar sum”, Proceedings of the American Mathematical Society, 137:1 (2009), 115  crossref  mathscinet  zmath  isi  scopus
    10. Popovych S., “On O*- Representability and C*- Representability of *-Algebras”, Houston J Math, 36:2 (2010), 591–617  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:295
    Full text:146
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020